# SDR 2008UALA03740

- Difficulty date: July 5, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 39,014 hours, 4,662 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Seat 5e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 5E EEL STRIP BROKEN.  FOUND LIGHT ASSEMBLY BROKEN.  REPLACE LIGHT ASSEMBLY.  AC OK FOR SERVICE.
